# SDR ASOA200901039

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 26,545 hours, 22,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK IS CRACKED AT THE AFT SPAR ON WS 148.019.  REPAIRED LT WING PLANK AT THE AFT SPAR IAW EC/TC 600-57-134 C/W LK CK GOOD IAW CRJ 200 AMM 28-11-00.
